# SDR AALA202305054097

- Difficulty date: April 22, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED FRAME LOCATED BETWEEN 312 AND 325, AND STR 23L. REPAIRED FRAME WITH REINFORCEMENT PER EA.
